# SDR V0XD20180519001

- Difficulty date: May 2, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Part number: CC670390524S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY EYEBROW PANEL ATTACHMENT STRAP HAS SIGNS OF CORROSION. REPLACED RT WING TO BODY EYEBROW PANEL ATTACHMENT STRAP IAW SRM 51-42-13, 51-42-06.
